... I didn't see it on the common side effects but my vision went blurry last night and when I try to read it's like a shadow effect on the words. I hate wearing my glasses in the house but now I have no choice
Have you checked your glycemic levels. Beta blockers can cause hypoglycemia or hyperglycemia as I have read on the internet when googling do beta blockers cause hypo or hyperglycemia? There you can read the symptoms.
metoprolol gave me "flashes" in one eye for months (they continued for months after I stopped but are gone now). Also caused weight loss, probably due to increased heart rate. Doctor said impossible, so it must have been allergic reaction. However, I found some evidence that it causes eye problems in women over 60. Switched to Bystolic and doing great now!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 days ago • 9 answers
Updated 3 Jan 2014 • 1 answer
Updated 5 Sep 2015 • 4 answers
Updated 11 Oct 2015 • 1 answer
Have been on clonidine. 02mg daily for seven years can I stop imediatly or have to be weaned off of?
Updated 23 Jun 2017 • 2 answers